Differential and Integral Equations

Integrated semigroup associated to a linear delay differential equation with impulses

O. Arino and M. Bachar

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we discuss the fundamental linear theory for a large class of delay differential equations with impulses. We show, using the general theory of integrated semigroups, that we can associate an integrated semigroup with any delay differential equation with impulses, and we have determined the infinitesimal generator of this integrated semigroup.

Article information

Source
Differential Integral Equations Volume 17, Number 3-4 (2004), 407-442.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060439

Mathematical Reviews number (MathSciNet)
MR2037984

Zentralblatt MATH identifier
1174.34504

Subjects
Primary: 34K45: Equations with impulses
Secondary: 34K06: Linear functional-differential equations 47D62: Integrated semigroups 47N20: Applications to differential and integral equations

Citation

Bachar, M.; Arino, O. Integrated semigroup associated to a linear delay differential equation with impulses. Differential Integral Equations 17 (2004), no. 3-4, 407--442. https://projecteuclid.org/euclid.die/1356060439.


Export citation